You've only been on the Opana for a week. I switched a while back from Oxycontin to Opana, however I didn't get any relief from it.
When you go on a new or different medication, you really should give it at least two weeks and in most cases a month unless you are having severe vomiting or an allergic reaction to the medications. Oxycontin is one of the most constipating meds out there, but with any new opiate pain medication, you may experience constipation, along with some other side effects. Try using a stool softener and increasing your vegetables and fruits in your diet to help that.
The tired feeling and laziness feeling should disappear in a few weeks once your body becomes adjusted to the medications.
Most of the side effects go away once you re-adjust to the new medications.
I would stick with the medication that is giving you better pain relief at the moment and see if the side effects lessen over the coming month. If not, then talk to your doctor about changing meds again.
PLIF/TLIF Fusion w/Instrumentation L4-5 Spondololysthesis L4-5.Laminectomies L4-5, foraminal stenosis L3-4, L4-5, L5-S1, herniations L3-4, L4-5, L5-S1, central canal stenosis L3-4, L4-5 and L5-S1
POST OP CES 3/30-06
Neurogenic Bladder and Bowel, bilateral numbness legs and feet
Revision for failed Back surgery, pseudoarthrosis L4-5, hemilaminectomies L3-4, L4-5, L5-S1, bmp added to revision fusion, replaced two bent screws that were reversing out of vertebrae - August 2, 2007
On going back pain and neuropathic pain, failed back surgery, consult for scs, decided not to do that at this point.
Adhesive Arachnoiditis also......just what I didn't need..9/08- adding bilateral ulnar neuropathy with severe compression to the mix. They want me to see a surgeon for ulnar nerve surgery, but I'm not biting.
I've seen enough surgeons over the last few years.